# SDR N6WA2016052301

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 18,480 hours, 12,373 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW DOOR HANDLE COVER WILL NOT STAY ATTACHED.  SECURED DOOR HANDLE COVER IAW AMM 52-21-00.   OPERATIONS CHECKED GOOD.
